# SDR SWAA2016102108953

- Difficulty date: October 13, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 34,742 hours, 20,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1406
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY FLOOR SUPPORT CRACKED AT BS 312 TO 328, LBL 47.   REPAIRED THE FLOOR SUPPORT IAW SRM.
